# SDR DALA2021070903834

- Difficulty date: July 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 49,877 hours, 35,042 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 211BF AT L-1 DOOR O/B FLOOR SUPPORT IS CORRODED. SUMMARY NRC 001-0024:2040-0024/002 00416: REPLACED SUPPORT REF DWG #9936534. (LP #1866600)
